# SDR MASA200700246

- Difficulty date: May 4, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 23,368 hours, 18,614 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Idg
- Part number: 755469E
- Part serial: 04942001
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 18,215 hours, 14,519 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7174 BHM - PILOT REPORTED A LT ENG OIL PRESS WARNING MESSAGE, PRESS HAD DROPPED TO 25PSI, PILOT SHUT DOWN THE NR 1 ENGINE AND AN EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED IDG.
